advertisement
Question
Posted by: Janet | 2007/04/23

FYBROMYALGIA

Hi doc

I hope that you will be able to help me. i have recentlybeen diagnosed with Fybromyalgia and it has caused havoc with my life over the years. I was prescribed anti-depressants and traquilisers but have refused to take these because they just make me feel worse. I was eventually told about a products called 5HRP (which really helps) and was advised to take supplements like Omega 3 and 6 and Calcuim and magnesium, milk thistle and zinc. I also have raised liver emzymes although I do not drink. The doctor I was seeing could not give me an explanation of the raised emzymes.

I have continious tummy ache and I am getting fatter by the minute - I have always had a weight problem but now it is just getting worse - I am now 35 kilo's overweight. Please tell me if weightgain and the tummy ache can be from the supplements

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

Hi

unlikely that the tummy ache and weight gain is due to supplementation. You need to drain your liver - use Liver detox of amipro (shake form) to decrease the raised enzymes and possibly assist with weight loss, use salmon oil 3000mg daily to help control the inflammation (if you are on no anti-coagulants.). acupuncture works well for pain and mental emotional conditions. Continue with the 5HTP.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement